A blow-up criterion for the 3d full magnetohydrodynamic equations

Jishan Fan, Tohru Ozawa

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper we establish a regularity criterion for the 3D incompressible full MHD equations with variable viscosity.

Original languageEnglish
Pages (from-to)101-108
Number of pages8
JournalInternational Journal of Mathematical Analysis
Volume8
Issue number1-4
DOIs
Publication statusPublished - 2014 Feb 21

    Fingerprint

Keywords

  • Blow-up criterion
  • Incompressible
  • Mhd

ASJC Scopus subject areas

  • Mathematics(all)

Cite this